# SDR HDNA2020021118

- Difficulty date: February 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 13,126 hours, 36,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: L533M1018246
- Part serial: NA
- Condition: Cracked
- Location: Rt Engine Bay
- Part time: 13,126 hours, 36,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND ENGINE DECK P.N. L533M1018246 HAS A 4.5" AND A 5.5 INCH CRACK 4 INCHES AND 1 INCH AFT OF THE INBOARD ENGINE MOUNT.
